Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Homology classes which are represented by graph links

Author: Koichi Yano
Journal: Proc. Amer. Math. Soc. 93 (1985), 741-746
MSC: Primary 57M99; Secondary 57N10
MathSciNet review: 776213
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a necessary and sufficient condition for a one-dimensional homology class of a graph manifold to be represented by a graph link.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M99, 57N10

Retrieve articles in all journals with MSC: 57M99, 57N10

Additional Information

Keywords: Graph manifold, graph link, homology class, characteristic Seifert manifold
Article copyright: © Copyright 1985 American Mathematical Society